# SDR SWAA2017061314324

- Difficulty date: May 18, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 5310007
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TIE DOWN CORRODED BETWEEN BS 787 TO BS 847.  R&R TIE DOWN IAW EA & SRM.
